# SDR UIEA2021031000514

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,611 hours, 21,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: First Aid Kit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT SEAL BROKEN( REMOVED AND REPLACED FIRST AID KIT IAW AMM 25-64-03. )
